# SDR DHL2000703003

- Difficulty date: September 29, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Malfunctioned
- Location: Anti-Skid System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION PRIOR TO GEAR RETRACTION THE LEFT I/B AND RIGHT O/B ANTI SKID RELEASE LIGHTS ILLUMINATED.  PLACED ANTI SKID SYS ON DMI  2456 PER MEL 32-5.  TROUBLESHOT SYS PER M/M 32-42-0, SYS CHKS OK.  SWAPPED TRANSDUCERS FOR T/S.  TEST OK PER M/M 32-42-0.
